Anxiety Arises After Taking TB Drugs?
Hello, wr, wb …
Hello, thanks for the question.
Restlessness, weakness, sleeplessness, and no appetite are conditions that are quite a lot experienced by patients taking TB drugs. This drug can cause mild to severe side effects. Anti-tuberculosis drugs (OAT) are used to treat diseases by M.TB bacteria for at least 6 months. Side effects of mild OAT can include decreased appetite, tingling, drowsiness, redness of urine, flu syndrome, abdominal pain, joint pain, and others. While severe side effects can include hearing loss, severe anxiety, disorientation or confusion, jaundice or jaundice, shock, kidney failure, decreased amount of urine, and others. Minor side effects can be overcome by administering additional drugs according to the symptoms experienced without having to stop using the drug, while severe side effects require the doctor to stop treatment temporarily. To determine the severity of the side effects that occur, you should immediately consult a doctor, the doctor may suggest the use of OAT be stopped and ascertain whether the complaint was caused by OAT or not. Apart from the use of antituberculosis drugs, anxiety, decreased appetite, and can not sleep can also be by physical illness or other conditions, such as stress, depression, etc. You should immediately consult your internist or lung doctor about these conditions, increase your consumption of water, avoid consuming caffeine and alcohol, avoid smoking and stress, get enough rest, avoid sleeping during the day, eat healthy and nutritious foods, and do regular exercise.
Thus, hopefully useful.